On the limits of research rigidity: the number of items in a scale
Ulf Böckenholt () and
Donald Lehmann ()
Marketing Letters, 2015, vol. 26, issue 3, 257-260
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://hdl.handle.net/10.1007/s11002-015-9373-y (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:mktlet:v:26:y:2015:i:3:p:257-260
Ordering information: This journal article can be ordered from
http://www.springer. ... etailsPage=societies
DOI: 10.1007/s11002-015-9373-y
Access Statistics for this article
Marketing Letters is currently edited by Joel Steckel and Peter Golder
More articles in Marketing Letters from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().